# SDR DALA2022121208005

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CORROSION ON FLOOR STRINGER LBL 16 AND RBL 10, STA 750 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00206. FLOOR STRINGER LBL 16 AND RBL 10, STA 750 AT FWD CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM. (2529307)
